Journal of Mathematical Sciences

, Volume 77, Issue 4, pp 3277–3294 | Cite as

Regularity results for quasilinear elliptic systems with nonlinear boundary conditions

  • A. A. Arkhipova


It is proved that a solution of the boundary-value problem for a second-order quasilinear system with controlled order of nonlinearity is partially smooth all the way to the boundary of a domain. The boundary condition is imposed by means of a second-order nonlinear operator which can be regarded as a generalization of the “directional derivative” to the case of quasilinear systems. Bibliography: 6 titles.


Boundary Condition Elliptic System Nonlinear Operator Nonlinear Boundary Regularity Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Arkhipova, “Partial regularity of solutions of a quasilinear elliptic system with a nonsmooth condition for a conormal derivative,”Mat. Sb.,184, No. 2, 87–104 (1993).zbMATHGoogle Scholar
  2. 2.
    A. A. Arkhipova, “On smoothness of solutions of problems with a directional derivative for quasilinear elliptic systems,”Zap. Nauchn. Semin. POMI,13, 1–8 (1994).zbMATHGoogle Scholar
  3. 3.
    G. M. Troianiello,Elliptic Differential Equations and Obstacle Problems Plenum Press, New York-London (1987).Google Scholar
  4. 4.
    M. Giaquinta,Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press (1983).Google Scholar
  5. 5.
    M. Giaquinta and G. Modica, “Nonlinear systems of the type of the stationary Navier-Stokes systems,”J. Reine Angew. Math.,330, 173–214 (1982).MathSciNetGoogle Scholar
  6. 6.
    S. Campanato, “Equazioni ellitiche del secondo ordine e spaziL 2.ν,”J. Math. Pures Appl. IX. Sér.,69, 321–380 (1965).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. A. Arkhipova

There are no affiliations available

Personalised recommendations